Alert archive / Nebraska / Wind Chill Warnings in 2013

Wind Chill Warning 3, NWS North Platte, NE

December 8, 20134 counties in Nebraska

NWS North Platte, NE issued this wind chill warning at Dec 8, 2013, 7:28 PM CST for 4 counties in Nebraska. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 8, 2013, 7:28 PM CST (01:28 UTC)
Expired
Dec 9, 2013, 10:56 AM CST
In force
15 hr
Issued by
NWS North Platte, NE

Counties Brown County, NE, Cherry County, NE, Keya Paha County, NE, Sheridan County, NE

The radar

The North Platte radar (KLNX), 72 km from the middle of the area, began a volume at 01:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.5 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2013-12-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2013-12-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -16 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
833 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
-16 m²/s²
0-3 km storm-relative helicity
35 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS43 KLBF 090128 AAA
WSWLBF

URGENT - WINTER WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
728 PM CST SUN DEC 8 2013

...DANGEROUS WIND CHILLS TONIGHT AND MONDAY MORNING...

.FRESH SNOW COVER WILL COMBINE WITH MOSTLY CLEAR SKIES TO PRODUCE
TEMPERATURES WELL BELOW ZERO. THIS WILL COMBINE WITH WINDS OF 5
TO 10 MPH TO PRODUCE WIND CHILL READINGS OF 20 TO 35 BELOW ZERO.

NEZ004>006-008-094-091530-
/O.UPG.KLBF.WC.Y.0005.131209T0300Z-131209T1800Z/
/O.NEW.KLBF.WC.W.0003.131209T0128Z-131209T1800Z/
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BROWN-WESTERN CHERRY-
INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE...
SPRINGVIEW...AINSWORTH...CODY...MERRIMAN...KILGORE
728 PM CST SUN DEC 8 2013 /628 PM MST SUN DEC 8 2013/

...WIND CHILL WARNING IN EFFECT UNTIL NOON CST /11 AM MST/
MONDAY...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND
CHILL WARNING...WHICH IS IN EFFECT UNTIL NOON CST /11 AM MST/
MONDAY. THE WIND CHILL ADVISORY IS NO LONGER IN EFFECT. 

* TIMING...WIND CHILLS WILL FALL TO DANGEROUS LEVELS THIS TONIGHT
  THROUGH MONDAY MORNING.

* TEMPERATURES FALL TO 10 BELOW TO 20 BELOW ZERO TONIGHT.

* WIND CHILL VALUES BETWEEN 30 AND 35 DEGREES BELOW ZERO ARE
  EXPECTED TONIGHT AND MONDAY MORNING.

* IMPACTS...BITTER COLD TEMPERATURES COMBINED WITH WINDS WILL 
  CREATE DANGEROUS WIND CHILLS WHICH CAN CAUSE FROST BITE TO 
  EXPOSED SKIN IN LESS THAN 30 MINUTES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND
STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS
WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF
PRECAUTIONS ARE NOT TAKEN.

&&

$$

NEZ007-009-010-022>029-035>038-056>059-069>071-091530-
/O.CON.KLBF.WC.Y.0005.131209T0300Z-131209T1800Z/
BOYD-ROCK-HOLT-GARDEN-GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-
WHEELER-ARTHUR-MCPHERSON-LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-
CHASE-HAYES-FRONTIER-
INCLUDING THE CITIES OF...SPENCER...BASSETT...ONEILL...OSHKOSH...
HYANNIS...MULLEN...THEDFORD...DUNNING...TAYLOR...BURWELL...
BARTLETT...ARTHUR...TRYON...STAPLETON...BROKEN BOW...CHAPPELL...
BIG SPRINGS...OGALLALA...GRANT...NORTH PLATTE...IMPERIAL...
HAYES CENTER...CURTIS...EUSTIS
728 PM CST SUN DEC 8 2013 /628 PM MST SUN DEC 8 2013/

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST /11 AM
MST/ MONDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST /11 AM
MST/ MONDAY. 

* TIMING...WIND CHILLS WILL FALL TO DANGEROUS LEVELS TONIGHT AND
  MONDAY MORNING.

* TEMPERATURES FALL TO 5 BELOW TO 15 BELOW ZERO TONIGHT.

* WIND CHILL VALUES BETWEEN 20 AND 30 DEGREES BELOW ZERO ARE
  EXPECTED TONIGHT AND MONDAY MORNING.

* IMPACTS...BITTER COLD TEMPERATURES COMBINED WITH WINDS WILL 
  CREATE DANGEROUS WIND CHILLS WHICH CAN CAUSE FROST BITE TO 
  EXPOSED SKIN IN LESS THAN 30 MINUTES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$
2 follow-up statements
000 
WWUS43 KLBF 091015 AAA
WSWLBF

URGENT - WINTER WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
415 AM CST MON DEC 9 2013

...DANGEROUS WIND CHILLS TODAY...

.FRESH SNOW COVER WILL COMBINE WITH MOSTLY CLEAR SKIES TO PRODUCE
TEMPERATURES WELL BELOW ZERO. THIS WILL COMBINE WITH WINDS OF
5 TO 10 MPH TO PRODUCE WIND CHILL READINGS OF 20 TO 35 BELOW
ZERO.

NEZ004>006-008-094-091800-
/O.CON.KLBF.WC.W.0003.000000T0000Z-131209T1800Z/
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BROWN-WESTERN CHERRY-
INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE...
SPRINGVIEW...AINSWORTH...CODY...MERRIMAN...KILGORE
415 AM CST MON DEC 9 2013 /315 AM MST MON DEC 9 2013/

...WIND CHILL WARNING REMAINS IN EFFECT UNTIL NOON CST /11 AM
MST/ TODAY...

A WIND CHILL WARNING REMAINS IN EFFECT UNTIL NOON CST /11 AM MST/
TODAY. 

* TIMING...WIND CHILLS WILL FALL TO DANGEROUS LEVELS THIS MORNING.

* TEMPERATURES WILL CONTINUE TO FALL TO 10 BELOW TO 20 BELOW ZERO.
 
* WIND CHILL VALUES BETWEEN 30 AND 35 DEGREES BELOW ZERO ARE 
  EXPECTED THIS MORNING. 

* IMPACTS...BITTER COLD TEMPERATURES COMBINED WITH WINDS WILL 
  CREATE DANGEROUS WIND CHILLS WHICH CAN CAUSE FROST BITE TO 
  EXPOSED SKIN IN LESS THAN 30 MINUTES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND
STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS
WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF
PRECAUTIONS ARE NOT TAKEN.

&&

$$

NEZ007-009-010-022>029-035>038-056>059-069>071-091800-
/O.CON.KLBF.WC.Y.0005.000000T0000Z-131209T1800Z/
BOYD-ROCK-HOLT-GARDEN-GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-
WHEELER-ARTHUR-MCPHERSON-LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-
CHASE-HAYES-FRONTIER-
INCLUDING THE CITIES OF...SPENCER...BASSETT...ONEILL...OSHKOSH...
HYANNIS...MULLEN...THEDFORD...DUNNING...TAYLOR...BURWELL...
BARTLETT...ARTHUR...TRYON...STAPLETON...BROKEN BOW...CHAPPELL...
BIG SPRINGS...OGALLALA...GRANT...NORTH PLATTE...IMPERIAL...
HAYES CENTER...CURTIS...EUSTIS
415 AM CST MON DEC 9 2013 /315 AM MST MON DEC 9 2013/

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST /11 AM
MST/ TODAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST /11 AM
MST/ TODAY. 

* TIMING...WIND CHILLS WILL CONTINUE AT DANGEROUS LEVELS THIS MORNING.

* TEMPERATURES WILL CONTINUE TO FALL TO 5 BELOW TO 15 BELOW ZERO. 

* WIND CHILL VALUES BETWEEN 20 AND 30 DEGREES BELOW ZERO WILL
  CONTINUE.

* IMPACTS...BITTER COLD TEMPERATURES COMBINED WITH WINDS WILL 
  CREATE DANGEROUS WIND CHILLS WHICH CAN CAUSE FROST BITE TO 
  EXPOSED SKIN IN LESS THAN 30 MINUTES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$
000 
WWUS43 KLBF 091656
WSWLBF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1056 AM CST MON DEC 9 2013


NEZ004>006-008-094-091800-
/O.CAN.KLBF.WC.W.0003.000000T0000Z-131209T1800Z/
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BROWN-WESTERN CHERRY-
INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE...
SPRINGVIEW...AINSWORTH...CODY...MERRIMAN...KILGORE
1056 AM CST MON DEC 9 2013 /956 AM MST MON DEC 9 2013/

...WIND CHILL WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS CANCELLED THE
WIND CHILL WARNING. 

WIND CHILL READINGS ACROSS THE AREA HAVE WARMED ABOVE ADVISORY
AND WARNING CRITERIA SO THE WIND CHILL WARNING HAS BEEN CANCELLED.
WIND CHILLS THROUGH EARLY AFTERNOON WILL STILL RANGE FROM ZERO TO
15 BELOW ZERO...BUT VALUES OF 20 BELOW ARE NO LONGER EXPECTED.

$$

NEZ007-009-010-022>029-035>038-056>059-069>071-091800-
/O.CAN.KLBF.WC.Y.0005.000000T0000Z-131209T1800Z/
BOYD-ROCK-HOLT-GARDEN-GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-
WHEELER-ARTHUR-MCPHERSON-LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-
CHASE-HAYES-FRONTIER-
INCLUDING THE CITIES OF...SPENCER...BASSETT...ONEILL...OSHKOSH...
HYANNIS...MULLEN...THEDFORD...DUNNING...TAYLOR...BURWELL...
BARTLETT...ARTHUR...TRYON...STAPLETON...BROKEN BOW...CHAPPELL...
BIG SPRINGS...OGALLALA...GRANT...NORTH PLATTE...IMPERIAL...
HAYES CENTER...CURTIS...EUSTIS
1056 AM CST MON DEC 9 2013 /956 AM MST MON DEC 9 2013/

...WIND CHILL ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS CANCELLED THE
WIND CHILL ADVISORY. 

WIND CHILL READINGS ACROSS THE AREA HAVE WARMED ABOVE ADVISORY
CRITERIA SO THE WIND CHILL ADVISORY HAS BEEN CANCELLED. WIND
CHILLS THROUGH EARLY AFTERNOON WILL STILL RANGE FROM ZERO TO 15
BELOW ZERO...BUT VALUES OF 20 BELOW ARE NO LONGER EXPECTED.

$$

MASEK

What forecasters said that day

The local office's own words before this wind chill warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this wind chill warning went out at Dec 8, 5:27 PM CST, 2 hours 1 minute earlier.

Area forecast discussion, Dec 8, 5:27 PM CST, 2 hours 1 minute before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
527 PM CST SUN DEC 8 2013

.SYNOPSIS...
ISSUED AT 326 PM CST SUN DEC 8 2013

H5 ANALYSIS FROM THIS MORNING HAS A HIGHLY AMPLIFIED
PATTERN ACROSS NOAM THIS MORNING WITH A RIDGE EXTENDING INTO THE
GULF OF ALASKA. A CLOSED LOW WAS OVER WESTERN PORTIONS OF THE HUDSON
BAY WITH A DEEP TROUGH OF LOW PRESSURE EXTENDING SSWD INTO THE
ROCKIES AND SWRN US. NUMEROUS EMBEDDED SHORTWAVES WERE NOTED ACROSS
THE WESTERN CONUS THIS MORNING. THE FIRST OVER SWRN WYOMING...WHICH
IS CROSSING CENTRAL COLORADO AND IS EMERGING ONTO THE FRONT RANGES
JUST SOUTH OF DENVER...PER SATELLITE AND RADAR IMAGERY. ANOTHER
SHORTWAVE WAS LOCATED OVER SWRN SASKATCHEWAN AND SRN ALBERTA...AND A
THIRD WAS NOTED OFF THE NRN CALIFORNIA COAST. AT THE SURFACE...AN
AREA OF SNOW IN ASSOCIATION WITH THE FIRST SHORTWAVE...EXTENDED FROM
AROUND LIMON COLORADO...NEWD TO FAR SOUTHWESTERN NEBRASKA. THE
HEAVIEST SNOW PER RADAR IMAGERY EXTENDED FROM NEAR LIMON COLORADO TO
NEAR IMPERIAL. THIS ACTIVITY HAS BEEN MOVING TO THE EAST NORTHEAST
AND IS EXPECTED TO REMAIN MAINLY SOUTH OF THE FORECAST AREA THIS
AFTERNOON. THE EXCEPTION IS ACROSS THE FAR SOUTHWESTERN COUNTIES
WHERE 1 TO 2 INCHES IS POSSIBLE THIS AFTERNOON. ELSEWHERE...ANY
ACCUMULATIONS ARE EXPECTED TO BE AN INCH OR LESS. AS OF 3 PM
CST...UNDER PARTLY TO MOSTLY CLOUDY SKIES...TEMPERATURES RANGED FROM
11 AT VALENTINE TO 17 AT OGALLALA.

&&

.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 326 PM CST SUN DEC 8 2013

SHORT WAVE MOVING ACROSS THE NEB/KS BORDER...WHICH MODELS HAVE
HANDLED FAIRLY WELL. LIGHT SNOW WILL BE TAPERING TO FLURRIES ACROSS
PORTIONS OF SOUTHWEST AND CENTRAL NEBRASKA BEFORE ENDING LATER THIS
EVENING. ADDITIONAL SNOWFALL COULD REACH UP TO THREE QUARTERS OF AN
INCH...HOWEVER MOST AREAS IN THE SE CWA TO SEE A COUPLE OF TENTHS.
CLEARING SKIES ARE ALREADY SEEN ON VISIBLE SAT ACROSS THE PANHANDLE
AND NW NEB. HIGH PRESSURE WILL BEGIN TO NOSE DOWN INTO THE AREA
TONIGHT...WHICH WILL COMBINE WITH THE SNOW PACK TO ALLOW FOR GOOD
RADIATIONAL COOLING. RECENT LOWS HAVE BEEN BELOW GUIDANCE WHEN SKIES
HAVE CLEARED...SO TOOK COOLER MAV GUIDANCE AND DROPPED A COUPLE OF
DEGREES...WHICH MAYBE CONSERVATIVE FOR PORTIONS OF THE NW
CWA...WHERE MORE THAN HALF A FOOT OF SNOW REMAINS ON THE GROUND.
THIS PLACES LOWS IN THE -5 TO -15 DEGREE RANGE. NORTHWEST WINDS
MOVING IN WITH THE CLEARING...ALTHOUGH THEY WILL BE DIMINISHING. THE
COMBINATION OF LIGHT WINDS AND BITTER COLD TEMPS WILL ALLOW FOR WIND
CHILLS TO FALL INTO THE -20 TO -30 RANGE...LOCALLY LOWER ACROSS NW
ZONES. WILL GO WITH A WIND CHILL ADVISORY FOR ENTIRE CWA.

TOMORROW MODELS HOLD 850 MB TEMPS FAIRLY STEADY...AND WITH MOSTLY
SUNNY SKIES EXPECT HIGHS TO REBOUND A LITTLE WARMER THAN
TODAY...HIGHS SHOULD REBOUND INTO THE TEENS TO NEAR 20.

.LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)
ISSUED AT 326 PM CST SUN DEC 8 2013

MONDAY NIGHT THROUGH WEDNESDAY...THE MAIN FORECASTING
CHALLENGES ARE TEMPERATURES...THEN LOW PRECIPITATION CHANCES FOR
TUESDAY NIGHT. ON MONDAY NIGHT...A SURFACE TROUGH OF LOW PRESSURE
WILL TRACK FROM THE CENTRAL PLAINS EAST INTO THE UPPER MIDWEST.
LIMITED CAA WILL ACCOMPANY PASSAGE OF THE TROUGH. HOWEVER...IT WILL
HELP TO KEEP THE LOW LEVEL WINDS MIXED ON MONDAY NIGHT...THUS MILDER
TEMPERATURES ARE EXPECTED. ALBEIT...LOWS WILL STILL BE COLD WITH
READINGS IN THE SINGLE DIGITS. ON TUESDAY...WESTERLY DOWNSLOPE WINDS
WILL CONTINUE INCREASE SOMEWHAT TO 10 TO 15 MPH. DECIDED TO UNDERCUT
GUIDANCE FOR HIGHS TUESDAY...BASED ON SNOW COVER AND LIMITED MIXING
POTENTIAL. THIS LED TO HIGHS MAINLY IN THE 20S...WITH SOME TEMPS
NEAR THE FREEZING MARK ACROSS THE FAR SOUTHWEST. ON TUESDAY
NIGHT...AN ARCTIC COLD FRONT WILL BACK INTO NORTHERN AND
NORTHEASTERN NEBRASKA WITH A NICE PV MAX ARRIVING OVERNIGHT. CROSS
SECTIONS ACROSS NORTHERN NEBRASKA ARE INDICATIVE OF SOME WEAK LIFT
IN THE DENDRITIC LAYER WHICH MAXES OUT AROUND 06Z WEDNESDAY. TOP
DOWN SATURATION WILL HAVE TO OCCUR WITH ANY PCPN WHICH MAY FALL...SO
WILL LIMIT POP MENTION TO SLIGHTS FOR NOW...AND KEEP POPS ACROSS THE
NRN CWA AS CROSS SECTIONS NEVER MOISTEN UP ACROSS THE SRN CWA. ON
WEDNESDAY SURFACE HIGH PRESSURE WILL BUILD INTO THE MID MISSOURI
VALLEY. WINDS WILL SHIFT TO THE SOUTHWEST DURING THE AFTERNOON
HOURS...AND WILL RECYCLE COLD AIR ACROSS THE FORECAST AREA. HIGHS
WILL BE COLD...RANGING FROM THE MIDDLE TEENS IN THE NORTHEAST...TO
THE UPPER 20S IN THE FAR SOUTHWEST.

WEDNESDAY NIGHT THROUGH SUNDAY...THE MID RANGE MODEL SOLUTIONS
CONTINUE TO INDICATE LOW AMPLITUDE WEST NORTHWESTERLY FLOW ACROSS
THE CONUS FOR THE END OF THE WEEK INTO EARLY NEXT WEEK. BOTH THE
ECMWF AND GFS SOLNS ARE TRENDING TOWARD THE DEVELOPMENT OF AN UPPER
LEVEL TROUGH EMBEDDED IN THE SRN STREAM TOWARD FRIDAY. BOTH SOLNS
LIFT THIS ENERGY SOUTH OF THE AREA...SO A DRY FORECAST CONTINUES.
AFTER TEMPERATURES TREND HIGHER FOR THURSDAY AND FRIDAY WITH HIGHS
IN THE 30S...COOLER TEMPERATURES WILL ARRIVE ON FRIDAY NIGHT AS AN
ARCTIC COLD FRONT BACKS INTO THE FORECAST AREA. HIGHS WILL BE COOLER
IN THE 20S AND LOWER 30S SATURDAY...FOLLOWED BY 30S AND LOWER 40S FOR
SUNDAY.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING)
ISSUED AT 527 PM CST SUN DEC 8 2013

VFR IS EXPECTED ALL AREAS TONIGHT AND MONDAY. A BATCH OF MID LEVEL
CLOUDS...CURRENTLY OVER NORTHEAST WY...WILL MOVE OVERHEAD TONIGHT
FOLLOWED BY SOME CLEARING MONDAY MORNING AND SCATTERED HIGH CLOUDS THEREAFTER.

NO FOG WAS INDICATED IN THE NAM OR HRRR MODELS TONIGHT.
INDICATIONS ARE THE REINFORCING ARCTIC FRONT MOVING THROUGH THE
FCST AREA WILL SCOUR ALL MOISTURE FROM AREA.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
WIND CHILL ADVISORY FROM 9 PM CST /8 PM MST/ THIS EVENING TO
NOON CST /11 AM MST/ MONDAY FOR NEZ004>010-022>029-035>038-
056>059-069>071-094.

&&

SYNOPSIS...CLB
SHORT TERM...MASEK
LONG TERM...CLB
AVIATION...CDC
Hazardous weather outlook, Dec 8, 3:32 PM CST, 3 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
332 PM CST SUN DEC 8 2013

NEZ004>010-022>029-035>038-056>059-069>071-094-092145-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
332 PM CST SUN DEC 8 2013 /232 PM MST SUN DEC 8 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

DANGEROUS WIND CHILL READINGS OF 15 TO 30 DEGREES BELOW ZERO ARE
EXPECTED TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

DANGEROUS WIND CHILLS OF 15 TO 30 DEGREES BELOW ZERO WILL CONTINUE
INTO MONDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

MASEK

Nearby

Wind Chill Warnings in Nebraska, 2013Every wind chill warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.